MathSciNet Relay Station
MathSciNet bibliographic data
MR1049434 (92c:30009) 30C35 (52C15)
Stephenson, Kenneth Circle packings in the approximation of conformal mappings. Bull. Amer. Math. Soc. (N.S.) 23 (1990), no. 2, 407–415.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement